Top 10 Fexofenadine Hydrochloride 180mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Magno-Humphries

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
Magno-Humphries #ad - Fexofenadine HCl 180 mg. Non-Drowsy. Compare to Allegra Allergy active ingredient. 100 count Tablets. Indoor & Outdoor Allergies.
BrandMagno-Humphries #ad
ManufacturerMagno-Humphries #ad

2. Amazon Basic Care

#ad

150 Count, 180 mg, Amazon Basic Care Allergy, Non-Drowsy, Antihistamine for Allergy Relief, Fexofenadine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to Allegra Allergy active ingredient. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147

3. ValuMeds

#ad

Dry, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Adults Compare to Allegra Tablets, Hay Fever, Allergies | Kids

#ad
ValuMeds #ad - Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.

Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat. Perfect for staying allergy-free every day. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Non-drowsy formula – A true non-drowsy formula for kids and adults.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

4. Wellness Basics

#ad

150 count Long-Lasting 24-hour Relief, Non Drowsy, Allergy Relief, Relieves Indoor & Outdoor Allergies, Fexofenadine HCL 180mg Tablet, Wellness Basics, Prescription-Strength Antihistamine

#ad
Wellness Basics #ad - Allergy Relief. Compare to active ingredient in Allergra Allergy 24 Hour. Indoor & Outdoor Allergies. Non-drowsy. 24 hour relief of: sneezing, watery eyes, Runny nose, Itchy, Itchy troat or nose.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

5. Reliable-1 Laboratories

#ad

Fexofenadine -30 Tablets 180 mg Each 3 Pack = 90 Tablets!

#ad
Reliable-1 Laboratories #ad - 24 hr hydrochloride tablets USP, 180 mg. 30 tablets per box. Helps relieve sneezing, itchy watery eyes, runny nose, itching, itchy nose or throat. Compare to Allegra Allergy active ingredient. Original prescription strength. Buy reliable 1 laboratories Fexofenadine with confidence! .
BrandReliable-1 Laboratories #ad
ManufacturerReliable-1 Laboratories #ad
Part NumberR1LFEXO1

6. Cabinet:

#ad

Dry, Adults Compare to Allegra Tablets, Itchy Eyes, Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Allergies | Kids, Hay Fever

#ad
Cabinet: #ad - Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.

Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra. Perfect for staying allergy-free every day. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10002

7. HealthA2Z

#ad

Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient, HealthA2Z Fexofenadine Hydrochloride 180mg

#ad
HealthA2Z #ad - Fexofenadine HCl antihistamine blocks the bodies allergic responses. Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Adults over 65 or consumers with kidney disease: ask a doctor. Provides relief from hay fever or other upper respiratory allergies. Children under 12 years: do not use. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

8. Camber Consumer Care

#ad

HCI Hydrochloride 180 mg 100 Count, Camber Consumer Care Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women

#ad
Camber Consumer Care #ad - Indoor and outdoor support: fexofenadine Hydrochloride can be used to relieve symptoms caused by pollen, pet dander, hay fever, and other common allergies. Comparable support: camber consumer care allergy tablets compare to over the counter options, including Zyrtec, Hyland`s, Claritin, Equate and Good Sense.

Advanced 24 hour relief: this day allergy medicine helps provide allergy symptom relief for a full day to make it easier to work or adventure outside with confidence. All day relief for allergies: stop sneezing, itchy throat, unclog that stuffy nose, reduce sinus pressure, relieve a dry, and enjoy clear eyes with a 180mg antihistamine. Non drowsy formula: safe to use day or night, our allergy pills will not slow you down or make you lose focus, so you can be at your best when you are on the go.
BrandCamber Consumer Care #ad
ManufacturerCamber Consumer Care #ad
Height4.5 Inches
Length2.5 Inches
Weight0.25 Pounds
Width2.5 Inches
Part NumberFEX-HYDRO-100CT

9. Amazon Basic Care

#ad

Antihistamine for Allergy Relief, Non-Drowsy, 180 mg, Fexofenadine Hydrochloride Tablets, 30 Count, Amazon Basic Care Allergy

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Compare to Allegra Allergy active ingredient. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.81 Inches
Length1.66 Inches
Weight0.13 Pounds
Width3.56 Inches
Part Number57139
Model57139

10. KIRKLAND SIGNATURE

#ad

180 Mg 180 Tablets, Kirkland Signature Aller-FEX

#ad
KIRKLAND SIGNATURE #ad - Non-drowsy. Fexofenadine hcl 180 mg. Indoor/Outdoor allergy relief. 1 allergist recommended active ingredient. Compare to Allegra Allergy active ingredient.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4.72 Inches
Length2.36 Inches
Weight0.37 Pounds
Width2.36 Inches
Part NumberOF-F1Z2-LVTQ
ModelOF-F1Z2-LVTQ